# SDR SWAA981407

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misdrilled
- Location: Bs 279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND PREVIOUSLY PLUGED HOLE IN WEB AT BS 279 WL 192 LBL 16.  REPAIRED PER BOEING MM.
